Previous |  Up |  Next

Article

Title: Existence of solutions of generalized fractional differential equation with nonlocal initial condition (English)
Author: Bhairat, Sandeep P.
Author: Dhaigude, Dnyanoba-Bhaurao
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 144
Issue: 2
Year: 2019
Pages: 203-220
Summary lang: English
.
Category: math
.
Summary: This paper is devoted to studying the existence of solutions of a nonlocal initial value problem involving generalized Katugampola fractional derivative. By using fixed point theorems, the results are obtained in weighted space of continuous functions. Illustrative examples are also given. (English)
Keyword: fractional derivative
Keyword: fractional integral
Keyword: existence of solution
Keyword: fractional differential equation
Keyword: fixed point theorem
MSC: 26A33
MSC: 34A08
MSC: 34A12
MSC: 47H10
idZBL: Zbl 07088846
idMR: MR3974188
DOI: 10.21136/MB.2018.0135-17
.
Date available: 2019-06-21T11:35:30Z
Last updated: 2019-09-26
Stable URL: http://hdl.handle.net/10338.dmlcz/147760
.
Reference: [1] Abbas, S., Benchohra, M., Lagreg, J.-E., Zhou, Y.: A survey on Hadamard and Hilfer fractional differential equations: Analysis and stability.Chaos Solitons Fractals 102 (2017), 47-71. Zbl 1374.34004, MR 3671994, 10.1016/j.chaos.2017.03.010
Reference: [2] Agarwal, R. P., Benchohra, M., Hamani, S.: A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions.Acta. Appl. Math. 109 (2010), 973-1033. Zbl 1198.26004, MR 2596185, 10.1007/s10440-008-9356-6
Reference: [3] Bagley, R. L., Torvik, P. J.: A different approach to the analysis of viscoelastically damped structures.AIAA J. 21 (1983), 741-748. Zbl 0514.73048, 10.2514/3.8142
Reference: [4] Bagley, R. L., Torvik, P. J.: A theoretical basis for the application of fractional calculus to viscoelasticity.J. Rheol. 27 (1983), 201-210. Zbl 0515.76012, 10.1122/1.549724
Reference: [5] Bagley, R. L., Torvik, P. J.: On the appearance of the fractional derivative in the behavior of real material.J. Appl. Mech. 51 (1984), 294-298. Zbl 1203.74022, 10.1115/1.3167615
Reference: [6] Bhairat, S. P.: New approach to existence of solution of weighted Cauchy-type problem.Available at http://arxiv.org/abs/1808.03067 (2018), 10 pages.
Reference: [7] Bhairat, S. P., Dhaigude, D. B.: Existence and stability of fractional differential equations involving generalized Katugampola derivative.Available at https://arxiv.org/ abs/1709.08838 (2017), 15 pages.
Reference: [8] Chitalkar-Dhaigude, C. D., Bhairat, S. P., Dhaigude, D. B.: Solution of fractional differential equations involving Hilfer fractional derivative: Method of successive approximations.Bull. Marathwada Math. Soc. 18 (2017), 1-13.
Reference: [9] Dhaigude, D. B., Bhairat, S. P.: Existence and continuation of solutions of Hilfer fractional differential equations.Available at http://arxiv.org/abs/1704.02462v1 (2017), 18 pages. MR 3820828
Reference: [10] Dhaigude, D. B., Bhairat, S. P.: Existence and uniqueness of solution of Cauchy-type problem for Hilfer fractional differential equations.Commun. Appl. Anal. 22 (2017), 121-134. MR 3820828
Reference: [11] Dhaigude, D. B., Bhairat, S. P.: On existence and approximation of solution of nonlinear Hilfer fractional differential equations.(to appear) in Int. J. Pure Appl. Math. Available at http://arxiv.org/abs/1704.02464 (2017), 9 pages. MR 3820828
Reference: [12] Dhaigude, D. B., Bhairat, S. P.: Local existence and uniqueness of solutions for Hilfer-Hadamard fractional differential problem.Nonlinear Dyn. Syst. Theory 18 (2018), 144-153. MR 3820828
Reference: [13] Dhaigude, D. B., Bhairat, S. P.: Ulam stability for system of nonlinear implicit fractional differential equations.Progress in Nonlinear Dynamics and Chaos 6 (2018), 29-38. 10.22457/pindac.v6n1a4
Reference: [14] Furati, K. M., Kassim, M. D., Tatar, N.-E.: Existence and uniqueness for a problem involving Hilfer fractional derivative.Comput. Math. Appl. 64 (2012), 1616-1626. Zbl 1268.34013, MR 2960788, 10.1016/j.camwa.2012.01.009
Reference: [15] Furati, K. M., Tatar, N.-E.: An existence result for a nonlocal fractional differential problem.J. Fractional Calc. 26 (2004), 43-51. Zbl 1101.34001, MR 2096756
Reference: [16] Gaafar, F. M.: Continuous and integrable solutions of a nonlinear Cauchy problem of fractional order with nonlocal conditions.J. Egypt. Math. Soc. 22 (2014), 341-347. Zbl 1306.34007, MR 3260773, 10.1016/j.joems.2013.12.008
Reference: [17] Hilfer, R.: Applications of Fractional Calculus in Physics.World Scientific, London (2000). Zbl 0998.26002, MR 1890104, 10.1142/9789812817747
Reference: [18] Hilfer, R.: Experimental evidence for fractional time evolution in glass forming materials.Chemical Physics 284 (2002), 399-408. MR 1890106, 10.1016/S0301-0104(02)00670-5
Reference: [19] Kassim, M. D., Tatar, N.-E.: Well-posedness and stability for a differential problem with Hilfer-Hadamard fractional derivative.Abstr. Appl. Anal. 2013 (2013), Article ID 605029, 12 pages. MR 3139483, 10.1155/2013/605029
Reference: [20] Katugampola, U. N.: New approach to a generalized fractional integral.Appl. Math. Comput. 218 (2011), 860-865. Zbl 1231.26008, MR 2831322, 10.1016/j.amc.2011.03.062
Reference: [21] Katugampola, U. N.: A new approach to generalized fractional derivatives.Bull. Math. Anal. Appl. 6 (2014), 1-15. Zbl 1317.26008, MR 3298307
Reference: [22] Katugampola, U. N.: Existence and uniqueness results for a class of generalized fractional differenital equations.Available at https://arxiv.org/abs/1411.5229 (2016).
Reference: [23] Kilbas, A. A., Srivastava, H. M., Trujillo, J. J.: Theory and Applications of Fractional Differential Equations.North-Holland Mathematics Studies 204. Elsevier, Amsterdam (2006). Zbl 1092.45003, MR 2218073, 10.1016/s0304-0208(06)x8001-5
Reference: [24] Mainardi, F.: Fractional Calculus and Waves in Linear Viscoelastisity. An Introduction to Mathematical Models.World Scientific, Hackensack (2010). Zbl 1210.26004, MR 2676137, 10.1142/9781848163300
Reference: [25] Oliveira, D. S., Oliveira, E. Capelas de: Hilfer-Katugampola fractional derivative.Available at https://arxiv.org/abs/1705.07733 (2017). MR 3826051
Reference: [26] Podlubny, I.: Fractional Differential Equations: An Introduction to Fractional Derivatives, Fractional Differential Equations, to Methods of Their Solution and Some of Their Applications.Mathematics in Science and Engineering 198. Academic Press, San Diego (1999). Zbl 0924.34008, MR 1658022
Reference: [27] Salamooni, A. Y. A., Pawar, D. D.: Hilfer-Hadamard-type fractional differential equation with Cauchy-type problem.Available at https://arxiv.org/abs/1802.07483 (2018), 18 pages.
Reference: [28] Wang, J., Zhang, Y.: Nonlocal initial value problems for differential equations with Hilfer fractional derivative.Appl. Math. Comput. 266 (2015), 850-859. MR 3377602, 10.1016/j.amc.2015.05.144
.

Files

Files Size Format View
MathBohem_144-2019-2_8.pdf 337.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo